# SDR FDEA202304070595

- Difficulty date: April 7, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22612
- Aircraft time: 75,445 hours, 29,469 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Part number: 10N02447
- Condition: Damaged
- Location: Gust Lock
- Component: Gust Lock
- Component part number: 10N02447
- Stage of operation: NR
- How discovered: V
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

GUST LOCK BROKEN AT LEFT ENTRY DOOR.  PART 07APR23 16:15   GSO U  IDENTIFIED PARTS  L1 DOOR COLLAR ASSY.   REPLACED HOLD OPEN COLLAR AND CATCH. CKS GOOD.
